Open Access
Translator Disclaimer
April 2002 Finite-dimensional approximation of the self-diffusion coefficient for the exclusion process
C. Landim, S. Olla, R. S. Varadhan
Ann. Probab. 30(2): 483-508 (April 2002). DOI: 10.1214/aop/1023481000

Abstract

We show that for the symmetric simple exclusion process on $/mathbb{Z}^d$ the self-diffusion coefficient of a tagged particle is stable when approximated by simple exclusion processes on large periodic lattices. The proof depends on a similar stability property of the asymptotic variance of additive functionals of mean 0. This requires establishing a property for the Dirichlet space known as the Liouville-D property.

Citation

Download Citation

C. Landim. S. Olla. R. S. Varadhan. "Finite-dimensional approximation of the self-diffusion coefficient for the exclusion process." Ann. Probab. 30 (2) 483 - 508, April 2002. https://doi.org/10.1214/aop/1023481000

Information

Published: April 2002
First available in Project Euclid: 7 June 2002

zbMATH: 1018.60097
MathSciNet: MR1905849
Digital Object Identifier: 10.1214/aop/1023481000

Subjects:
Primary: 60K35

Keywords: Exclusion process , Liouville property , self-diffusion , Tagged particle

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.30 • No. 2 • April 2002
Back to Top